Article
Some Subclasses of p-Valent Functions Defined by Generalized Fractional Differintegral Operator -II
Authors
, and
Abstract
In this paper, by applying a generalized extended fractional differintegral operator $S_{\lambda,\mu,\eta}^{0,z}$ ($z \in \triangle$; $p \in \mathbb{N}$; $\mu,\eta \in \mathbb{R}$; $\mu < p + 1$; $-\infty < \lambda < \eta + p + 1$) we define a new class convex functions $C V_{\lambda,\mu,\eta}^{p}(\alpha;A,B)$ and several sharp inclusion relationships and other interesting properties were discussed by using the techniques of differential subordination.
Keywords
Analytic function, Multivalent function, Differential subordination, Generalized fractional differintegral operator, Generalized hypergeometric function, Hadamard product (or convolution)
Citation
Selvaraj, C., Babu, O. S., & Murugusundaramoorthy, G. (2015). Some subclasses of p-valent functions defined by generalized fractional differintegral operator -II. Journal of Analysis & Number Theory, 3(1), 39–45. https://doi.org/10.12785/jant/030107
C. Selvaraj, O. S. Babu and G. Murugusundaramoorthy, “Some subclasses of p-valent functions defined by generalized fractional differintegral operator -II,” Journal of Analysis & Number Theory, vol. 3, no. 1, pp. 39–45, 2015, doi: 10.12785/jant/030107.
Selvaraj C, Babu OS, Murugusundaramoorthy G. Some subclasses of p-valent functions defined by generalized fractional differintegral operator -II. Journal of Analysis & Number Theory. 2015;3(1):39–45. doi:10.12785/jant/030107.
Selvaraj, C., Babu, O. S. and Murugusundaramoorthy, G. (2015), ‘Some subclasses of p-valent functions defined by generalized fractional differintegral operator -II’, Journal of Analysis & Number Theory, 3(1), pp. 39–45. Available at: https://doi.org/10.12785/jant/030107.
Selvaraj, C., et al. “Some Subclasses of P-valent Functions Defined by Generalized Fractional Differintegral Operator -II.” Journal of Analysis & Number Theory, vol. 3, no. 1, 2015, pp. 39–45. https://doi.org/10.12785/jant/030107.
Selvaraj, C., O. S. Babu, and G. Murugusundaramoorthy. “Some Subclasses of P-valent Functions Defined by Generalized Fractional Differintegral Operator -II.” Journal of Analysis & Number Theory 3, no. 1 (2015): 39–45. https://doi.org/10.12785/jant/030107.
Export citation
Published by: Engineering Journals


